2 days no blood, then

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TheLori
Regular Member


Date Joined Aug 2007
Total Posts : 277
   Posted 8/20/2007 6:20 AM (GMT -7)   
The last 2 days I have had no (or at least not noticeable) blood then this morning there was blood again.  I went from 50 to 40 m of pred yesterday maybe thats why?  Or maybe its not why?  I dont know?  I feel as good as i have the past 2 days tho.  Maybe just an adjustment? I went in and immediatly used an enema so we will see...trying to keep my spirits up!
Lori
37/F
UC diagnosed 1991
Asacal, Coloazal, prednisone 50, adding zoloft..currently flaring


kb5
Veteran Member


Date Joined Jan 2007
Total Posts : 1015
   Posted 8/20/2007 6:23 AM (GMT -7)   
I always have a bit of a backslide when i lower my pred. Most of the time my body readjusts. But My GI believes I am steroid dependent so it may be that. I would watch it for a day or so and call your GI if you feel you aren't getting better or are geting worse.

Good Luck!
Kelly, 29

Left sided UC diagnosed 1/98 age 19, Pan colitis diagnosed 1/07
Currently on 4x3 Asacol, Rowasa every other night, back to 30 mg pred.
Waiting for prometheus test to start Immuran
Prontonix once daily for acid reflux, zofran twice daily for nausea


TheLori
Regular Member


Date Joined Aug 2007
Total Posts : 277
   Posted 8/20/2007 6:28 AM (GMT -7)   
Thank you!
Lori
37/F
UC diagnosed 1991
Asacal, Coloazal, prednisone 50, adding zoloft..currently flaring


perach
Regular Member


Date Joined Apr 2007
Total Posts : 116
   Posted 8/20/2007 8:38 AM (GMT -7)   
I would give it some time, but then you might want to talk to your doctor about a slower taper. That's what I had to do and it worked much better for me. I now taper by 2.5. It's a longer road but I guess sometimes it's necessary. Good luck!
-currently having a flare
-prednisone (tapering), rowasa enema, Lialda (4 pills 1 time a day), canasa, probiotic, multivitamin, calcium with vitamin d, iron


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 8/20/2007 9:03 AM (GMT -7)   
I'm not sure about the tapering but I am just on Asacol for now (begin Lialda mid to end week, when my last Asacol are gone) I have been trying to come out of a flare and seem to be good for a few days, then some blood (not a lot), then regular, then some blood, etc.

I am just going to try to see what happens w/the Lialda and if still not good 8 weeks after that will talk to the Doc again and see what he says.
Beth, 31
 
UC Diagnosed March 2000
Asacol 400 mg 6 pills 2xday
Calcium and Vitamin D 600 mg 2xday
Lipitor 10 mg 1xday
Diovan 80mg 1xday (dx: hematuria w/proteinuria): I have normal blood pressure, this is for my kidney.
 


tjf
Veteran Member


Date Joined Dec 2005
Total Posts : 3238
   Posted 8/20/2007 9:49 AM (GMT -7)   
Hey Lori. That happens to me when I taper too. I usually have a tiny amount of blood and looser stools for 2-3 days after I taper. Your body probably just needs time to adjust. If you continue to notice bleeding I would call your GI.
Tabitha

100mg Azathioprine, 2 Fibercon, Colazal-9 a day (attempting to cut this down to 6 by slowly tapering), acidopholis pearls, just added Prilosec OTC

http://www.healingwell.com/donate
Co-Moderator UC Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 5:51 PM (GMT -7)
There are a total of 2,905,080 posts in 318,824 threads.
View Active Threads


Who's Online
This forum has 158191 registered members. Please welcome our newest member, Goat0724.
377 Guest(s), 11 Registered Member(s) are currently online.  Details
momto2boys, Kent M., MamaLama, PeppermintTea, WI chica, Laceymyaalayah, Girlie, FlowersGal, Luna0324, Blu's Mama, Glc100